Sep 3, 2013
hi, I used odimune, novavit plus and purbac ds for passed 6months I stoped to take purbac and novavit I use only odimune and DS 24 now my stomach start burn is Ds 24 supplement or is something? I start this meds on 140 cd4 after 4 months my cd4 increase to 375. I'm worried my next appointment is on October, please help me.
Response from Dr. Henry
Odimune (Atripla in US) and Purbac (Bactrim or Septra in US) can cause some stomach complaints. The Purbac often can be stopped once the CD4 count has increased to > 200 (as in your case).I am not as familiar with Novavit plus-? if it is a vitamin supplement of some sort. Many conditions can cause stomach burning (ulcers, H pylori infection, use of other medications like ibuprofen, alcohol, stress, spicy foods, other infections) so ideally a clinical assessment is warranted. Of the medidcations you are taking most important to continue taking the Odimune until you can discuss situation with your doctor. It is generally safe to take stomach antacid pills and/or acid lowering medications with Odimune especially on short term basis so you may consider that to see if the symptoms improve. Again,ideally should discuss with your primary care or HIV doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Azithromycin Dose For Chlamydia
- How Long Does Fluconazole Stay In Your System?
- Can Hiv Be Transmitted Through Clothing?
- Chest Pain, Fatigue, High Liver Enzymes Acute/primary Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.